# SDR DALA2023111309331

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY TRACK 2 IB FLAP BEARING ON LH WING (1 EA). CORRECTIVE ACTION: REPLACED BEARING TRACK 2 I/B FLAP ON LH WING (1 EA) AS PER A320 FAM AMM 57-52-21-000-001-A 4.A(3) AND AS PER A320 FAM AMM57-52-21-400-001 -A. 4.(A). (0061855)
